Header menu link for other important links
Existence of Solutions of Fuzzy Fractional panto-graph Equations
K. Agilan,
Published in Badih/Ghusayni, Ed. & Pub.
Volume: 15
Issue: 4
Pages: 1117 - 1122
This article studies the existence of solutions of the non-linear fuzzy fractional panto-graph equations. Strongly anomalous media problems are modeled by using panto-graph equations. Fixed point technique used to derive the results. An example is given to demonstrate the consequences. © 2020. All Rights Reserved.
About the journal
JournalInternational Journal of Mathematics and Computer Science
PublisherBadih/Ghusayni, Ed. & Pub.